Items where Subject is "Q Science > QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | H | K | S
Number of items at this level: 5.

B

Baur, Erich; Miermont, Grégory; Ray, Gourab (2019). Classification of scaling limits of uniform quadrangulations with a boundary The Annals of Probability, 47(6), pp. 3397-3477. The Institute of Mathematical Statistics 10.1214/18-AOP1316

Baur, Erich; Richier, Loïc (2018). Uniform infinite half-planar quadrangulations with skewness Electronic Journal of Probability, 23(54), pp. 1-43. Project Euclid 10.1214/18-EJP169

H

Häni, Christoph; Voglmeier, K.; Jocher, M.; Ammann, C.; Neftel, A.; Kupper, Thomas (2017). Evaluation of backward lagrangian stochastic dispersion modelling for NH3: including a dry deposition algorithm In: 3rd International Symposium on Emissions of Gas and Dust from Livestock (EmiLi 2017). Saint-Malo / France. 21.-24.05.2017.

K

Kopp, Christoph; Molchanov, I. (2018). Series representations of time-stable stochastic processes Probability and mathematical statistics, 38(2), pp. 299-315. Politechnika Wroclawska, Oficyna Wydawnicza

S

Sanahuja, Solange; Briesen, Heiko (2015). Dynamic Spectral Analysis of Jagged Mechanical Signatures of a Brittle Puffed Snack Journal of Texture Studies, 46(3), pp. 171-186. Wiley-Blackwell 10.1111/jtxs.12109

This list was generated on Thu Apr 9 03:30:50 2020 CEST.
Provide Feedback